Posted by kdw on September 24, 2000, at 14:53:44
In reply to sexual side effect- effexor-xr, posted by smokingun35 on September 24, 2000, at 14:09:31
> I started taking effexor xr 2 almost 2 weeks ago,my first anti-depressant(possibly last), and felt tired and terrible and dazed every waking hour of the day while taking it, headaches, cannot reach an orgasm at all. I took 37.5 mg aday for 7 days and 75 mg for 2 days and have now stopped cold turkey. I have yet to experience any side effects, been about 55 hours since last dose, still cannot reach an orgasm, wife is very upset and I'm not far behind her. Will this go away or could this be a pemanent development?
I,too, have this problem. For me, it is weighing which is worse--the depression or lack of orgasm. I am now on 225mg. per day and I read a post somewhere that the higher dose could possibly help the situation because of increased dopamine. I certainly don't know about the long term effects. I have only been on this dose for two days.